Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pain in abdomin?

I have been having this pain in my lower right belly for the past few days. The pain isn't unbearable and isn't constant it kind of comes and goes but I've noticed that when I cough or walk alot it will start bothering me. I looked up appendicitis and it really sounds a bit like that but like I said the pain isn't intense or unbearable just uncomfortable at times. I am not pregnant so it has nothing to do with that. Any ideas as to what this could be or maybe I am just overreacting about nothing but you know how sometimes you just have that gut feeling somethings not right, pretty much how I am feeling with this.

 
Cadens_Mommy118

Asked by Cadens_Mommy118 at 9:36 AM on Nov. 12, 2008 in Health

Level 1 (0 Credits)
This question is closed.
Answers (7)
  • Appendix was my first thought! I had mine removed, and had chronic... but bearable pain that came and went for months before having emergency surgery to remove it! It could be inflamed and that's why you have pain. I'd get it checked asap, you don't want that baby to burst! Take care, I hope you figure out what's causing your pain.

    msmikkle

    Answer by msmikkle at 9:43 AM on Nov. 12, 2008

  • Hey the more I think of it, it could be a cyst on your ovaries! Just a thought :)
    msmikkle

    Answer by msmikkle at 9:48 AM on Nov. 12, 2008

  • I thought about the ovarian cysts as well because my mom actually just had one removed a couple years back. I just always worry I am overreacting about things and it probably is just nothing! Guess its better safe than sorry though!
    Cadens_Mommy118

    Answer by Cadens_Mommy118 at 9:51 AM on Nov. 12, 2008

  • I'm the same way, lol! You don't have an IUD do you? And yes, always better safe than sorry.
    msmikkle

    Answer by msmikkle at 10:01 AM on Nov. 12, 2008

  • No I do not have an IUD, I've thought about trying the new things they have out now, the Mirena I believe its called but right now I am just on the pill. I am on Ortho Tri-Cyclin the low dose I believe.
    Cadens_Mommy118

    Answer by Cadens_Mommy118 at 10:18 AM on Nov. 12, 2008

  • I love my IUD.... lol on a whole new subject now....
    LoganAndKennedy

    Answer by LoganAndKennedy at 2:09 PM on Nov. 12, 2008

  • If its higher up maybe its your digestion... perhaps try a little more fiber and water and give it a little more time?
    rjacob2008

    Answer by rjacob2008 at 1:00 PM on Nov. 13, 2008